# SDR EVCA201606291

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N53AE
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Aircraft time: 31,218 hours, 71,266 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030117
- Part serial: K0527
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED HEARING A GRINDING NOISE AT VARIOUS PITCHES COMING FROM THE TRANSMISSION AREA.  WHEN MAINTENANCE ARRIVED TO INSPECT ACFT THEY FOUND HYDRAULIC FLUID COVERING THE DECK FROM THE HYDRAULIC PUMP AFT AND THE HYDRAULIC FLUID RESERVOIR WAS EMPTY.  MAINTENANCE REPLACED THE HYDRAULIC PUMP AS IT SHOWED SIGNS OF HAVING LEAKED ALL HYDRAULIC OIL.
